Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 128, NWS Tulsa, OK

April 25, 20174 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 25, 2017, 11:38 PM CDT for 4 counties in Oklahoma. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2017, 11:38 PM CDT (04:38 UTC)
Expired
Apr 26, 2017, 12:30 AM CDT
In force
52 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Cherokee County, OK, Craig County, OK, Delaware County, OK, Mayes County, OK

The radar

The Tulsa radar (KINX), 46 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 11:45 PM CDTTSTM WND GST 70Adair, OK
Apr 25, 11:53 PM CDTTORNADO1 Se Pensacola, OKTHIS TORNADO DEVELOPED 4.9 SW STRANG AT 1146 PM AND DISSIPATED AT 1157 PM 3.2 NE PENSACOLA. IT UPROOTED NUMEROUS TREES...BLEW DOWN POWER POLES...AND DESTROYED SEVERAL OUTBUILDINGS. BASED ON THIS DAMAGE...ESTIMATED MAXIMUM WIND IN THE TORNADO WAS 90 TO 100 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 5:59 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 446 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
446 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
1525 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

351 
WUUS54 KTSA 260438
SVRTSA
OKC021-035-041-097-260530-
/O.NEW.KTSA.SV.W.0128.170426T0438Z-170426T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1138 PM CDT TUE APR 25 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern Craig County in northeastern Oklahoma...
  Delaware County in northeastern Oklahoma...
  Mayes County in northeastern Oklahoma...
  Northern Cherokee County in east central Oklahoma...

* Until 1230 AM CDT

* At 1137 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles southwest of Adair to 3 miles south of Pryor
  Creek to 7 miles southwest of Chouteau, moving east at 55 mph.

  HAZARD...70 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations in or near the path include...
  Jay...                            Pryor...
  Pryor Creek...                    Grove...
  Chouteau...                       Locust Grove...
  Salina...                         Langley...
  Colcord...                        Kansas...
  Adair...                          Ketchum...
  Spavinaw...                       Disney...
  Oaks...                           Pensacola...
  Hoot Owl...                       Honey Creek State Park...
  Peggs...                          Cherokee State Park...

This includes Interstate 44 between mile markers 261 and 269.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3639 9464 3616 9476 3616 9480 3607 9480
      3607 9521 3608 9544 3625 9544 3625 9543
      3631 9544 3645 9542 3666 9471
TIME...MOT...LOC 0437Z 255DEG 47KT 3640 9537 3624 9533 3609 9540 

HAIL...0.88IN
WIND...70MPH
 
$$

Lacy
1 follow-up statement
169 
WWUS54 KTSA 260507
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1207 AM CDT WED APR 26 2017

OKC035-260516-
/O.CAN.KTSA.SV.W.0128.000000T0000Z-170426T0530Z/
Craig OK-
1207 AM CDT WED APR 26 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAIG COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern and east central Oklahoma. A severe thunderstorm watch
also remains in effect until 600 AM CDT for northeastern Oklahoma.

LAT...LON 3639 9464 3616 9476 3616 9480 3607 9480
      3616 9504 3624 9510 3634 9512 3638 9517
      3651 9517 3651 9501 3657 9501 3666 9471
TIME...MOT...LOC 0506Z 255DEG 47KT 3650 9491 3634 9487 3619 9494 

$$

OKC021-041-097-260530-
/O.CON.KTSA.SV.W.0128.000000T0000Z-170426T0530Z/
Delaware OK-Mayes OK-Cherokee OK-
1207 AM CDT WED APR 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR DELAWARE...NORTHEASTERN MAYES AND NORTHEASTERN CHEROKEE
COUNTIES...

At 1206 AM CDT, severe thunderstorms were located along a line
extending from 5 miles east of Disney to 7 miles southwest of Jay to
near Leach, moving east at 55 mph.

HAZARD...70 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. A 70 mph wind gust was reported with this 
         line of storms as it moved thru Adair earlier. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations in or near the path include...
Jay...                            Grove...
Langley...                        Colcord...
Kansas...                         Spavinaw...
Disney...                         Oaks...
Pensacola...                      Hoot Owl...
Honey Creek State Park...         Cherokee State Park...
Rose...                           Spavinaw State Park...
Leach...                          Cleora...
Chloeta...                        Scraper...
Twin Oaks...                      Strang...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3639 9464 3616 9476 3616 9480 3607 9480
      3616 9504 3624 9510 3634 9512 3638 9517
      3651 9517 3651 9501 3657 9501 3666 9471
TIME...MOT...LOC 0506Z 255DEG 47KT 3650 9491 3634 9487 3619 9494 

HAIL...0.88IN
WIND...70MPH
 
$$

Lacy

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 9:41 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Apr 25, 9:41 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
941 PM CDT Tue Apr 25 2017

.DISCUSSION...
Convection continues to increase in coverage near the frontal
boundary that is moving into northeast Oklahoma at this time. A
few of the storms have been severe, and the severe weather threat
will continue well into the overnight hours as the storms continue
to move off to the east and northeast. Locally heavy rainfall will
also become a concern overnight as multiple storms may train over
the same location. Have raised pops overnight given current
trends. Have also lowered overnight low temperatures given the
magnitude of the cold air spreading south across Kansas behind the
cold front. Temperatures will be slow to rise Wednesday, so also
lowered those high temperatures slightly.

Update on the way.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.

&&

SHORT TERM...20
LONG TERM....05

PLATE
Hazardous weather outlook, Apr 25, 4:29 PM CDT, 7 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
429 PM CDT Tue Apr 25 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
429 PM CDT Tue Apr 25 2017

...ACTIVE WEATHER WEEK BEGINS TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Along and northwest of an Okemah to Vinita line.
	ONSET...7-10 PM.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Northeast Oklahoma into far Northwest Arkansas before midnight,
			Northwest Arkansas into Southeast Oklahoma after midnight.
	ONSET...After 6 PM.

FLASH FLOOD.
	RISK...Limited.
	AREA...Along and north of I-40.
	ONSET...After 10 PM.

HEAVY RAIN.
	RISK...Limited.
	AREA...Along and north of I-40.
	ONSET...After 10 PM.

DISCUSSION...

An elevated or enhanced risk of severe storms is forecast this
evening and overnight across northeast Oklahoma into far
northwest Arkansas. Large hail in excess of 2 inches in diameter
and wind gusts to 70 mph will be the main threats. Isolated
tornadoes are possible with discrete storms and with any kinks or
bows in the eventual squall line. There is a limited risk of
flooding mainly late this evening into the overnight hours.

Isolated to widely scattered storms are expected to develop by
around 6 or 7 PM to the northwest of Tulsa near a merging dryline
and cold front. These storms are expected to lift northeast into
Kansas. Other storms are expected to develop farther south along
the merging dryline and front over central Oklahoma by 8 or 9 PM.
These storms will move quickly into northeast Oklahoma thru the
evening hours, gradually becoming a line and marching east into far
northwest Arkansas by around midnight. More storms will develop on
the outflow reinforced front over east central Oklahoma into west
central Arkansas after midnight. The severe threat is expected to
wane after midnight, while the flooding risk increases, as the
tendency for storms to train over the same areas increases.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
THURSDAY...Thunderstorm Potential.
FRIDAY and SATURDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
SUNDAY and MONDAY...No Hazards.

EXTENDED DISCUSSION...

There will be storms ongoing early Wednesday morning, and
depending on the evolution of the squall line and cold front,
there may be a threat for additional severe storms Wednesday
across mainly far eastern Oklahoma and western Arkansas.

The stormy pattern will continue with additional severe weather
and heavy rain Friday and Saturday. With the approach of
an upper level storm system Friday afternoon...storms will develop
with the potential for large hail...damaging winds and a few
tornadoes. The severe potential will continue into Saturday...but
the main hazard may transition to heavy rain and flooding Saturday
into Sunday. At least 2 to 3 inches of rain is likely...with
localized higher amounts of 5 or 6 inches. This will definitely
cause some flash flooding and river flooding across portions of
the area this weekend.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

An active week of weather is expected across eastern Oklahoma and
western Arkansas. Continue to monitor the latest forecasts and be
prepared for any watches or warnings that may be issued for your
area.

weather.gov/tulsa Contains additional information.

In the hours before

Special weather statement, Apr 25, 10:48 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1048 PM CDT TUE APR 25 2017

OKZ057-058-260415-
Craig OK-Ottawa OK-
1048 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRAIG AND
NORTHWESTERN OTTAWA COUNTIES UNTIL 1115 PM CDT...

At 1048 PM CDT, a strong thunderstorm was located 6 miles northeast
of Welch, moving northeast at 20 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations in or near the path include...
Commerce...                       Treece...
Picher...                         Cardin...

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3684 9503 3697 9518 3700 9515 3700 9472
TIME...MOT...LOC 0348Z 229DEG 19KT 3695 9505

Lacy
Special weather statement, Apr 25, 10:56 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1056 PM CDT TUE APR 25 2017

OKZ054-060-061-064-067-260430-
Tulsa OK-Osage OK-Rogers OK-Wagoner OK-Creek OK-
1056 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
SOUTHEASTERN OSAGE...NORTHEASTERN CREEK...NORTHWESTERN WAGONER AND
NORTHERN TULSA COUNTIES UNTIL 1130 PM CDT...

At 1056 PM CDT, a strong thunderstorm was located over Sand Springs,
moving east at 45 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Owasso...
Sapulpa...                        Catoosa...
Turley...                         Gray...

This includes Interstate 44 between mile markers 213 and 239.

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3601 9616 3618 9622 3634 9577 3609 9567
TIME...MOT...LOC 0356Z 254DEG 41KT 3613 9611

Lacy
Local storm report, Apr 25, 11:02 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1102 PM CDT TUE APR 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HAIL             2 SSW SAND SPRINGS      36.11N 96.12W
04/25/2017  E1.00 INCH       TULSA              OK   TRAINED SPOTTER

            1.1 MILES WEST OF HIGHWAY 97 ON WEST 41ST ST.

&&

CAS
Local storm report, Apr 25, 11:04 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1104 PM CDT TUE APR 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             TULSA                   36.13N 95.92W
04/25/2017  E1.00 INCH       TULSA              OK   PUBLIC

            NEAR TULSA INTERNATIONAL AIRPORT.

&&

CAS
Special weather statement, Apr 25, 11:11 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1111 PM CDT TUE APR 25 2017

OKZ060-061-067-260445-
Tulsa OK-Rogers OK-Wagoner OK-
1111 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ROGERS...WESTERN
WAGONER AND SOUTHEASTERN TULSA COUNTIES UNTIL 1145 PM CDT...

At 1111 PM CDT, strong thunderstorms were located along a line
extending from Tulsa to 4 miles southeast of Glenpool. Movement was
east at 50 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Southern Tulsa...                 Broken Arrow...
Bixby...                          Jenks...
Glenpool...                       Coweta...
Inola...                          Porter...
Stonebluff...                     Oneta...
Liberty...                        Redbird...
Leonard...

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern and east central Oklahoma.

LAT...LON 3605 9602 3615 9544 3585 9550 3586 9603
TIME...MOT...LOC 0411Z 256DEG 42KT 3606 9593 3589 9597

Lacy
Local storm report, Apr 25, 11:26 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1126 PM CDT TUE APR 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     FLASH FLOOD      SAND SPRINGS            36.14N 96.11W
04/25/2017                   TULSA              OK   TRAINED SPOTTER

            STREET FLOODING ON FOREST DRIVE. ROAD IMPASSABLE.

&&

CAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:09 PM CDTSpecial Weather StatementTSAPawnee36 min
Apr 25, 7:16 PM CDTSpecial Weather StatementTSAOsage29 min
Apr 25, 7:21 PM CDTSevere Thunderstorm WarningTSAPawnee39 min
Apr 25, 7:28 PM CDTSevere Thunderstorm WarningTSAOsage47 min
Apr 25, 7:44 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee46 min
Apr 25, 7:57 PM CDTSpecial Weather StatementTSAWashington33 min
Apr 25, 8:03 PM CDTSevere Thunderstorm WarningTSAOsage, Washington42 min
Apr 25, 8:18 PM CDTSpecial Weather StatementTSAWashington42 min
Apr 25, 8:27 PM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware36 hr
Apr 25, 8:27 PM CDTRiver Flood AdvisoryTSACherokee36 hr
Apr 25, 8:29 PM CDTSevere Thunderstorm WarningTSAOsage, Washington46 min
Apr 25, 8:40 PM CDTSpecial Weather StatementTSANowata35 min
Apr 25, 8:50 PM CDTSevere Thunderstorm WarningTSACreek40 min
Apr 25, 9:07 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee23 min
Apr 25, 9:08 PM CDTSpecial Weather StatementTSAWashington37 min
Apr 25, 9:21 PM CDTSevere Thunderstorm WarningTSACreek24 min
Apr 25, 9:25 PM CDTSpecial Weather StatementTSANowata35 min
Apr 25, 9:38 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers37 min
Apr 25, 10:03 PM CDTSpecial Weather StatementTSATulsa27 min
Apr 25, 10:14 PM CDTSpecial Weather StatementTSACraig31 min
Apr 25, 10:17 PM CDTSpecial Weather StatementTSAPawnee28 min
Apr 25, 10:21 PM CDTAreal Flood AdvisoryTSACreek3 hr
Apr 25, 10:22 PM CDTSpecial Weather StatementTSAOkfuskee38 min
Apr 25, 10:29 PM CDTSpecial Weather StatementTSATulsa46 min
Apr 25, 10:35 PM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more14 hr
Apr 25, 10:35 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner40 min
Apr 25, 10:38 PM CDTSpecial Weather StatementTSACreek37 min
Apr 25, 10:42 PM CDTSpecial Weather StatementTSANowata48 min
Apr 25, 10:48 PM CDTSpecial Weather StatementTSAOttawa27 min
Apr 25, 10:56 PM CDTSpecial Weather StatementTSATulsa34 min
Apr 25, 11:00 PM CDTAreal Flood AdvisoryTSACreek, Osage, Rogers, Tulsa, Wagoner3 hr
Apr 25, 11:01 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Wagoner44 min
Apr 25, 11:11 PM CDTSpecial Weather StatementTSAWagoner34 min
Apr 25, 11:14 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee46 min
Apr 25, 11:21 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner39 min
Apr 25, 11:30 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg45 min
Apr 25, 11:33 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee27 min
Apr 25, 11:40 PM CDTTornado WarningTSAMayes20 min
Apr 25, 11:44 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACraig, Mayes31 min
Apr 25, 11:56 PM CDTTornado WarningTSAMcIntosh23 min
Apr 25, 11:57 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Sequoyah, Wagoner33 min
Apr 26, 12:01 AM CDTTornado WarningTSACraig, Delaware, Mayes15 min
Apr 26, 12:12 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Okmulgee, Pittsburg48 min
Apr 26, 12:15 AM CDTSevere Thunderstorm WarningTSADelaware, Ottawa45 min
Apr 26, 12:24 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah51 min
Apr 26, 12:39 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware51 min
Apr 26, 12:49 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 1 more41 min
Apr 26, 12:57 AM CDTSpecial Weather StatementTSAHaskell, Pittsburg33 min
Apr 26, 1:18 AM CDTSevere Thunderstorm WarningTSAAdair42 min
Apr 26, 1:28 AM CDTSpecial Weather StatementTSASequoyah47 min
Apr 26, 1:55 AM CDTSpecial Weather StatementTSASequoyah35 min
Apr 26, 2:17 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah28 min
Apr 26, 2:47 AM CDTSpecial Weather StatementTSASequoyah43 min
Apr 26, 4:17 AM CDTSpecial Weather StatementTSAPittsburg28 min
Apr 26, 4:20 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okmulgee115 min
Apr 26, 4:22 AM CDTSpecial Weather StatementTSAPittsburg23 min
Apr 26, 4:26 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg49 min
Apr 26, 4:37 AM CDTSpecial Weather StatementTSAMuskogee38 min
Apr 26, 4:43 AM CDTSpecial Weather StatementTSAOkmulgee17 min
Apr 26, 4:48 AM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Pittsburg, Sequoyah42 min
Apr 26, 4:50 AM CDTSevere Thunderstorm WarningTSAOkmulgee, Tulsa, Wagoner23 min
Apr 26, 4:53 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Wagoner20 min
Apr 26, 5:18 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah42 min
Apr 26, 5:57 AM CDTAreal Flood AdvisoryTSAAdair, Haskell, LeFlore, Sequoyah2 hr
Apr 26, 6:00 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha2 hr
Apr 26, 6:22 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg38 min
Apr 26, 6:48 AM CDTSpecial Weather StatementTSALatimer42 min
Apr 26, 7:00 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah45 min
Apr 26, 7:35 AM CDTSpecial Weather StatementTSALeFlore25 min
Apr 26, 7:50 AM CDTSevere Thunderstorm WarningTSALeFlore25 min
Apr 26, 7:51 AM CDTAreal Flood AdvisoryTSAChoctaw, Haskell, Latimer, LeFlore, Pushmataha, Sequoyah3 hr
Apr 26, 8:14 AM CDTSevere Thunderstorm WarningTSALeFlore31 min
Apr 26, 8:24 AM CDTSpecial Weather StatementTSAPushmataha36 min
Apr 26, 8:28 AM CDTRiver Flood WarningTSAOttawa36 hr
Apr 26, 8:28 AM CDTRiver Flood WarningTSAOttawa42 hr
Apr 26, 9:00 AM CDTSpecial Weather StatementTSALeFlore30 min
Apr 26, 9:14 AM CDTRiver Flood WarningTSAAdair, Delaware38 hr
Apr 26, 9:14 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware44 hr
Apr 26, 9:14 AM CDTRiver Flood WarningTSACherokee6 days
Apr 26, 10:37 AM CDTAreal Flood WarningTSAAdair3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.